# SDR CA001207013

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Condition: Cracked
- Location: Cockpit
- Part time: 7,089 hours, 7,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW FOUND CRACKED.  WINDOW REMOVED AND REPLACED IN ACCORDANCE WITH MM GROUND RUN ACCOMPLISHED,  OPERATIONS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.NOTE: FAA SDR RAISED. REF  PCAA0011076.
